advertisement
Question
Posted by: Diane | 2010-01-19

Candida

My 83 yr old mother suffers from Candida on her tongue. She used medication prescribed by a medical dr - it improves, but worsens again after stopping the meds. She uses probiotics 2 x day, but it has not cleared yet. What else can she use? She feels very self-conscious because of the white fury layer on her tongue - she hardly ever laughs now.Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

see above

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement